Open Access
Translator Disclaimer
October 2011 Nonseparability of Banach spaces of bounded harmonic functions on Riemann surfaces
Mitsuru Nakai
Proc. Japan Acad. Ser. A Math. Sci. 87(8): 130-135 (October 2011). DOI: 10.3792/pjaa.87.130

Abstract

The separability of certain seminormed spaces of harmonic functions on Riemann surfaces will be considered. An application of the result obtained in the above to some inverse inclusion problem in the classification theory of Riemann surfaces will be appended.

Citation

Download Citation

Mitsuru Nakai. "Nonseparability of Banach spaces of bounded harmonic functions on Riemann surfaces." Proc. Japan Acad. Ser. A Math. Sci. 87 (8) 130 - 135, October 2011. https://doi.org/10.3792/pjaa.87.130

Information

Published: October 2011
First available in Project Euclid: 3 October 2011

zbMATH: 1254.30063
MathSciNet: MR2777229
Digital Object Identifier: 10.3792/pjaa.87.130

Subjects:
Primary: 30F20
Secondary: 30F15 , 30F25 , 46B26

Keywords: Banach space , Dirichlet integral , Green function , Harmonic function , Hilbert space , separable

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.87 • No. 8 • October 2011
Back to Top